Missouri, 2006Damaging Wind in Missouri, March 13, 2006
March 13, 2006 · NWS SGF · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 12, 8:45 PM CST, 5 hours 45 minutes earlier.
Area forecast discussion, Mar 12, 8:45 PM CST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CST SUN MAR 12 2006
.UPDATE...
THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE
BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST
RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM
HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL
INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT
THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO
CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME
TORNADIC IF CONDITIONS WARRANT. JLT
&&
.DISCUSSION...
PREVIOUS DISCUSSION AT 330 PM
VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS
EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER
SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY
LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING.
EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF
SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164
J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS
AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY
ARE HEADED THIS WAY.
GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY.
AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN
PART OF THE STATE. WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING
THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT
AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING.
WOULD NOT BE SURPRISED TO SEE THAT EXTENDED.
ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C
TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY
AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS.
DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE
THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES
THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED
ON THE SHORT TERM. GCC
&&
.AVIATION...
00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST
SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO
CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL
LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD
FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CST SUN MAR 12 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
625 PM CST SUN MAR 12 2006
...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING:
HAIL TO THE SIZE OF BASEBALLS.
DAMAGING WINDS IN EXCESS OF 80 MPH.
TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED.
LOCALLY HEAVY RAINFALL.
AREAS AFFECTED AND TIMING:
ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE
EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM
JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING
EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND
MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM.
DISCUSSION:
THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN
MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS.
CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA
SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG
THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL
LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED
THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE
WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES.
THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW
SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA
WEATHER RADIO FOR WATCHES AND WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN
INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
GCC
In the hours before
Local storm report, Mar 13, 1:44 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 2 E SHELDON 37.66N 94.26W
03/12/2006 VERNON MO LAW ENFORCEMENT
*** 2 INJ *** CONTINUOUS DAMAGE TRACK BEGINNING ON B
HIGHWAY 3-4 MILES EAST OF SHELDON...CONTINUING
NORTHEASTWARD TO JUST NORTH OT BELLAMY TO MONTEVELLO TO
VIRGIL CITY. SEVERAL HOMES...SOME WELL BUILT...COMPLETELY
DESTROYED. CHURCH DESTROYED NEAR VIRGIL CITY. COUPLE OF
MINOR INJURIES.
&&
IZZILocal storm report, Mar 13, 1:52 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
HIGH VOLTAGE POWER POLES BROKEN IN HALF AT FULBRIGHT AND
CHESTNUT. POSSIBLE TORNADO DAMAGE
&&
JASLocal storm report, Mar 13, 1:54 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 5 SSW EL DORADO SPRINGS 37.81N 94.06W
03/12/2006 CEDAR MO PUBLIC
DAMAGE PATH ENTERED CEDAR COUNTY NEAR VIRGIL CITY AND
DAMAGE PATH WAS CONTINUOUS UP TO AND THROUGH CEDAR
SPRINGS AREA. MANY HOMES DAMAGED/DESTROYED AND EXTENSIVE
DAMAGE ALL ALONG THE TORNADO PATH. NO MAJOR INJURIES
HOWEVER UNKNOWN ABOUT MINOR INJURIES.
&&
IZZILocal storm report, Mar 13, 2:03 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL UNIONTOWN 37.85N 94.97W
03/12/2006 E1.75 INCH BOURBON KS AMATEUR RADIO
0225 PM FUNNEL CLOUD 6 W FORT SCOTT 37.84N 94.82W
03/12/2006 BOURBON KS TRAINED SPOTTER
SPOTTER OBSERVED FUNNEL CLOUD 6 MILES W OF FORT SCOTT
0231 PM HAIL DEVON 37.92N 94.82W
03/12/2006 E2.75 INCH BOURBON KS LAW ENFORCEMENT
0358 PM TORNADO IONIA 38.50N 93.32W
03/12/2006 BENTON MO LAW ENFORCEMENT
REPORTS OF DAMAGE TO HOMES WEST OF IONIA NEAR HIGHWAY P
0425 PM TSTM WND DMG FLORENCE 38.59N 92.98W
03/12/2006 MORGAN MO LAW ENFORCEMENT
2 GRAIN BINS DOWN ON FRY ROAD IN THE VICINITY OF FLORENCE
0723 PM HAIL UNIONTOWN 37.85N 94.97W
03/12/2006 E0.75 INCH BOURBON KS FIRE DEPT/RESCUE
0759 PM HAIL 7 W GIRARD 37.51N 94.97W
03/12/2006 E0.75 INCH CRAWFORD KS LAW ENFORCEMENT
DIME TO PEA SIZE HAIL REPORTED 7 MILES WEST AND 2 MILES
SOUTH OF GIRARD
0815 PM HAIL 9 W COLUMBUS 37.17N 95.01W
03/12/2006 E1.75 INCH CHEROKEE KS EMERGENCY MNGR
0825 PM HAIL CHICOPEE 37.38N 94.74W
03/12/2006 E0.75 INCH CRAWFORD KS PUBLIC
DIME SIZE HAIL
0825 PM HAIL FRONTENAC 37.46N 94.69W
03/12/2006 E0.88 INCH CRAWFORD KS PUBLIC
0845 PM TSTM WND GST MINDENMINES 37.47N 94.59W
03/12/2006 E60.00 MPH BARTON MO TRAINED SPOTTER
ALSO NOTED DIME SIZE HAIL ALONG HIGHWAY 126 AND THE STATE
LINE
0847 PM TORNADO 2 E SHELDON 37.66N 94.26W
03/12/2006 VERNON MO LAW ENFORCEMENT
*** 2 INJ *** CONTINUOUS DAMAGE TRACK BEGINNING ON B
HIGHWAY 3-4 MILES EAST OF SHELDON...CONTINUING
NORTHEASTWARD TO JUST NORTH OT BELLAMY TO MONTEVELLO TO
VIRGIL CITY. SEVERAL HOMES...SOME WELL BUILT...COMPLETELY
DESTROYED. CHURCH DESTROYED NEAR VIRGIL CITY. COUPLE OF
MINOR INJURIES.
0910 PM TORNADO 5 SSW EL DORADO SPRINGS 37.81N 94.06W
03/12/2006 CEDAR MO PUBLIC
DAMAGE PATH ENTERED CEDAR COUNTY NEAR VIRGIL CITY AND
DAMAGE PATH WAS CONTINUOUS UP TO AND THROUGH CEDAR
SPRINGS AREA. MANY HOMES DAMAGED/DESTROYED AND EXTENSIVE
DAMAGE ALL ALONG THE TORNADO PATH. NO MAJOR INJURIES
HOWEVER UNKNOWN ABOUT MINOR INJURIES.
0915 PM HAIL 1 S BOSTON 37.40N 94.28W
03/12/2006 E1.00 INCH BARTON MO EMERGENCY MNGR
0915 PM FUNNEL CLOUD 1 S BOSTON 37.40N 94.28W
03/12/2006 BARTON MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR HIGHWAYS 71 AND 126 AND
HIGHWAYS 126 AND T
0923 PM HAIL 2 S NEOSHO 36.84N 94.37W
03/12/2006 E0.75 INCH NEWTON MO AMATEUR RADIO
0926 PM TORNADO EL DORADO SPRINGS 37.88N 94.02W
03/12/2006 CEDAR MO AMATEUR RADIO
POSSIBLE TORNADO DAMAGE. HOUSE DESTROYED NEAR 151 AND 800
ROAD. POWERPOLES ALSO REPORTED DOWN
0926 PM TORNADO EL DORADO SPRINGS 37.88N 94.02W
03/12/2006 CEDAR MO AMATEUR RADIO
UPDATE...UNKNOWN NUMBER OF PEOPLE WERE INJURED BUT
INJURIES WERE REPORTED AS NOT SEVERE AT THE INTERSECTION
OF 151 AND 800 ROAD.
0928 PM FUNNEL CLOUD 1 S PIERCE CITY 36.93N 94.00W
03/12/2006 LAWRENCE MO TRAINED SPOTTER
FUNNEL AND WALL CLOUD REPORTED NEAR HIGHWAYS 97 AND 60
JUST SOUTH OF PIERCE CITY
0928 PM TORNADO FILLEY 37.76N 93.95W
03/12/2006 CEDAR MO EMERGENCY MNGR
TORNADO DAMAGE CONFIRMED BY LAW ENFORCEMENT IN THE FILLEY
AREA. INJURIES AND MISSING PERSONS HAVE BEEN REPORTED.
0928 PM FUNNEL CLOUD KENOMA 37.44N 94.20W
03/12/2006 BARTON MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER KENOMA AT T HIGHWAY AND 126
0930 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO EMERGENCY MNGR
*** 1 INJ *** DAMAGE FROM TORNADO RUNS TO THE NORTHEAST
FROM ROSEBAY DRIVE AND Y HIGHWAY TO THE AREA OF KODIAK
ROAD AND SHADY LANE DRIVE. NUMEROUS LARGE TREES ARE DOWN
ALONG THIS PATH AND POSSIBLY 15 HOMES HAVE SUSTAINED
DAMAGE...SOME DAMAGE IS SIGNIFICANT. A LARGE TURKEY HOUSE
WAS DESTROYED ALONG HEREFORD ROAD...SOUTH OF US 60. ONE
FEMALE WAS INJURED ON PECAN DRIVE...APPROXIMATELY 5 MILES
SOUTHWEST OF NEOSHO. SHE WAS INJURED WHEN HER MOBILE HOME
ROLLED ON ITS SIDE AND SHE WAS EJECTED FROM THE HOME.
0930 PM FUNNEL CLOUD 2 N GOODMAN 36.77N 94.40W
03/12/2006 NEWTON MO AMATEUR RADIO
FUNNEL CLOUD REPORTED ON HIGHWAYS 71 AND AA ON THE
MCDONALD/NEWTON COUNTY LINE
0930 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO LAW ENFORCEMENT
TORNADO WAS REPORTED ON THE GROUND JUST NORTH OF HIGHWAY
60...SOUTHWEST OF NEOSHO
0935 PM TORNADO 3 NE NEOSHO 36.90N 94.33W
03/12/2006 NEWTON MO LAW ENFORCEMENT
TORNADO REPORTED NEAR HIGHWAYS 86 AND 71. TORNADO THEN
LIFTED AT 938 PM.
0935 PM TSTM WND GST OSCEOLA 38.05N 93.70W
03/12/2006 E70.00 MPH ST. CLAIR MO LAW ENFORCEMENT
DIME HAIL ALSO REPORTED.
0939 PM TORNADO BONA 37.54N 93.67W
03/12/2006 DADE MO LAW ENFORCEMENT
DADE COUNTY 911 REPORTED A TORNADO TOUCHED DOWN AND
LIFTED UP NEAR BONA
0945 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO AMATEUR RADIO
POSSIBLE TORNADO DAMAGE...TREES DOWN AND HOUSE REPORTED
DEMOLISHED
0945 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO LAW ENFORCEMENT
LAW ENFORCEMENT OFFICER ESTIMATED 3 MILE LONG PATH OF
DAMAGE. EYEWITNESSES STATED THE FUNNEL WAS 150 TO 200
FEET WIDE. CONFIRMED DAMAGE TO AT LEAST ONE HOME AND ONE
MOBILE HOME. SEARCH AND RESCUE IS CURRENTLY UNDERWAY.
0945 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING NUMEROUS MOBILE HOMES
OVERTURNED AND NUMEROUS ROOFS OFF OF HOMES FROM THE
SOUTHWEST SIDE OF NEOSHO TO 5 MILES SOUTHWEST OF NEOSHO
0954 PM HAIL MONETT 36.92N 93.93W
03/12/2006 E1.50 INCH BARRY MO LAW ENFORCEMENT
PING PONG SIZE HAIL REPORTED ALONG I-44 AT MILE MARKER 37
0955 PM TSTM WND DMG KENOMA 37.44N 94.20W
03/12/2006 BARTON MO EMERGENCY MNGR
WIND DAMAGE REPORTED BY BARTON COUNTY EMERGENCY
MANAGEMENT IN KENOMA. FLAG POLE BLOWN DOWN
1000 PM HAIL 2 N MONETT 36.95N 93.93W
03/12/2006 E1.75 INCH LAWRENCE MO PUBLIC
1008 PM FUNNEL CLOUD MONETT 36.92N 93.93W
03/12/2006 BARRY MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ON EAST SIDE OF MONETT AT 60 AND
BUSINESS 60. SPOTTERS REPORT FUNNEL CLOUD IS GROWING IN
SIZE
1011 PM HAIL HUMANSVILLE 37.79N 93.58W
03/12/2006 E1.00 INCH POLK MO EMERGENCY MNGR
1011 PM FUNNEL CLOUD HUMANSVILLE 37.79N 93.58W
03/12/2006 POLK MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER THE CITY OF HUMANSVILLE
1014 PM FUNNEL CLOUD 3 E URBANA 37.84N 93.11W
03/12/2006 DALLAS MO LAW ENFORCEMENT
WALL CLOUD REPORTED NEAR HIGHWAYS D AND U.
1015 PM HAIL 1 W CHESAPEAKE 37.12N 93.70W
03/12/2006 E1.75 INCH LAWRENCE MO AMATEUR RADIO
1025 PM TORNADO 2 SW PITTSBURG 37.81N 93.33W
03/12/2006 HICKORY MO TRAINED SPOTTER
SPOTTER REPORTED TORNADO ON THE GROUND AT RB HIGHWAY ON
THE POLK/HICKORY COUNTY LINE
1025 PM FUNNEL CLOUD HERMITAGE 37.94N 93.32W
03/12/2006 HICKORY MO LAW ENFORCEMENT
FUNNEL CLOUD AND DIME SIZE HAIL REPORTED IN HERMITAGE
1025 PM TORNADO PITTSBURG 37.83N 93.30W
03/12/2006 HICKORY MO EMERGENCY MNGR
POLK COUNTY EMERGENCY MANAGER RELAYED REPORT THAT 3 HOMES
IN PITTSBURG HAVE BEEN DEMOLISHED. SEARCH AND RESCUE IS
ONGOING.
1030 PM TORNADO 2 S HERMITAGE 37.91N 93.32W
03/12/2006 HICKORY MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TORNADO ON THE GROUND NEAR
HIGHWAY 83
1035 PM HAIL 3 SW SPRINGFIELD 37.17N 93.32W
03/12/2006 E1.75 INCH GREENE MO TRAINED SPOTTER
GOLF BALL HAIL REPORTED AT GOLDEN ROAD AND BATTLEFIELD
ROAD.
1036 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.00 INCH GREENE MO PUBLIC
QUARTER SIZE HAIL AT CHESTNUT AND WEST BYPASS
1037 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 M1.75 INCH GREENE MO AMATEUR RADIO
GOLFBALL HAIL COVERING THE GROUND IN DOWNTOWN
SPRINGFIELD.
1037 PM TORNADO SUNRISE BEACH 38.18N 92.78W
03/12/2006 CAMDEN MO COUNTY OFFICIAL
POSSIBLE TORNADO ON THE GROUND NEAR SUNRISE BEACH.
1037 PM TORNADO SUNRISE BEACH 38.18N 92.78W
03/12/2006 CAMDEN MO COUNTY OFFICIAL
TORNADO ON THE GROUND
1038 PM HAIL BATTLEFIELD 37.12N 93.37W
03/12/2006 E1.25 INCH GREENE MO PUBLIC
1038 PM HAIL BATTLEFIELD 37.12N 93.37W
03/12/2006 E1.25 INCH GREENE MO PUBLIC
1039 PM TORNADO MARIONVILLE 37.00N 93.64W
03/12/2006 LAWRENCE MO AMATEUR RADIO
NO POWER TO THE CITY OF MARIONVILLE. ALONG HIGHWAY
14...THERE IS A TRAILER IN THE ROAD. ALONG ZZ HIGHWAY
NORTH OF MARIONVILLE...A HOUSE IS DESTROYED. THIS IS
POSSIBLE TORNADO DAMAGE.
1040 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.75 INCH GREENE MO AMATEUR RADIO
BASEBALL SIZE HAIL REPORTED AT SUNSHINE AND KANSAS
1040 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.75 INCH GREENE MO AMATEUR RADIO
GOLF BALL HAIL REPORTED COVERING THE GROUND IN DOWNTOWN
SPRINGFIELD
1041 PM HAIL 5 S SPRINGFIELD 37.12N 93.29W
03/12/2006 M1.75 INCH GREENE MO TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL HAIL.
1043 PM TORNADO SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
POWER FLASHES REPORTED ALONG HIGHWAY 65 AND EVANS ROAD.
POSSIBLE TORNADO
1043 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.75 INCH GREENE MO AMATEUR RADIO
BASEBALL SIZE HAIL AT COLLEGE AND KANSAS
1043 PM TORNADO BRANSON 36.64N 93.22W
03/12/2006 TANEY MO PUBLIC
TORNADO REPORTED ALONG 248 JUST NORTH OF BRANSON
1045 PM TORNADO 2 E BILLINGS 37.07N 93.52W
03/12/2006 CHRISTIAN MO PUBLIC
TREES DOWN 2 MILES EAST OF BILLINGS. POSSIBLE TORNADO
DAMAGE
1045 PM TORNADO 5 SE ROSCOE 37.92N 93.75W
03/12/2006 ST. CLAIR MO EMERGENCY MNGR
5 MILES SOUTHEAST OF ROSCOE ALONG HIGHWAY 54...PATH OF
DAMAGE INCLUDING MOBILE HOMES DAMAGE AND AT LEAST ONE
HOUSE DESTROYED.
1045 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.75 INCH GREENE MO AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED AT CHERRY STREET AND OAK
GROVE
1045 PM HAIL 1 SW SPRINGFIELD 37.19N 93.30W
03/12/2006 E1.75 INCH GREENE MO AMATEUR RADIO
1045 PM TORNADO 2 E BILLINGS 37.07N 93.52W
03/12/2006 CHRISTIAN MO PUBLIC
TREES REPORTED DOWN. BARNS DESTROYED AND DEBRIS ON
ROADWAY 1 MILE SOUTHEAST OF BILLINGS. POSSIBLE TORNADO
DAMAGE.
1045 PM HAIL REPUBLIC 37.12N 93.48W
03/12/2006 E3.00 INCH GREENE MO NWS EMPLOYEE
1045 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.00 INCH GREENE MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT CHESTNUT AND WEST BYPASS
1045 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.00 INCH GREENE MO AMATEUR RADIO
TWO INCH HAIL REPORTED AT CHESTNUT AND WEST BYPASS
1045 PM HAIL 6 SW SPRINGFIELD 37.13N 93.36W
03/12/2006 E1.75 INCH GREENE MO TRAINED SPOTTER
GOLF BALL HAIL REPORTED AT CHESTNUT AND WEST BYPASS.
1045 PM TORNADO PITTSBURG 37.83N 93.30W
03/12/2006 HICKORY MO EMERGENCY MNGR
*** 7 INJ *** TORNADO TOUCHED DOWN NEAR RB 83. HEAVY
DAMAGE SUSTAINED TO CARSONS CORNER. 7 INJURIES AND 20
HOMES DAMAGED/DESTROYED
1046 PM HAIL BATTLEFIELD 37.12N 93.37W
03/12/2006 E2.00 INCH GREENE MO NWS EMPLOYEE
1047 PM TORNADO NIXA 37.04N 93.29W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
DEBRIS REPORTED IN NIXA ALONG HIGHWAY 160 AND AA. DEBRIS
INCLUDES INSULATION AND BOARDS.
1047 PM TORNADO NIXA 37.04N 93.29W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
STRUCTURE DAMAGE REPORTED AT TRAILER PARK...NEAR 160 AND
CC HIGHWAY. POSSIBLE TORNADO DAMAGE.
1050 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.75 INCH GREENE MO AMATEUR RADIO
1050 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.75 INCH GREENE MO AMATEUR RADIO
REPORTED AT GLENSTONE AND PRIMROSE
1052 PM FUNNEL CLOUD SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
FUNNEL CLOUD REPORTED DROPPING AT SUNSHINE AND WEST
BYPASS
1053 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.75 INCH GREENE MO NWS EMPLOYEE
REPORTED AT GLENSTONE AND SUNSET
1054 PM FUNNEL CLOUD SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
WALL CLOUD REPORTED NEAR HIGHWAY 60 AND SUNSHINE
1055 PM TORNADO REPUBLIC 37.12N 93.48W
03/12/2006 GREENE MO AMATEUR RADIO
HOME DESTROYED NEAR P HIGHWAY AND WISEHILL ROAD. POSSIBLE
TORNADO DAMAGE
1056 PM TORNADO FREMONT HILLS 37.07N 93.25W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
TORNADO REPORTED ON THE GROUND IN FREMONT HILLS
1100 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E2.75 INCH GREENE MO PUBLIC
REPORTED AT KIMBROUGH AND CHEROKEE
1103 PM HAIL 2 NNW ROGERSVILLE 37.14N 93.07W
03/12/2006 E2.75 INCH WEBSTER MO AMATEUR RADIO
BASEBALL SIZE HAIL REPORTED ALONG THE GREENE/WEBSTER
COUNTY LINE
1104 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 E1.75 INCH GREENE MO AMATEUR RADIO
GOLF BALL SIZE HAIL AT BATTLEFIELD ROAD AND HIGHWAY 65
1105 PM TORNADO 3 S BATTLEFIELD 37.07N 93.37W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
HOME DESTROYED ON 115 SOUTH OF GREENE/CHRISTIAN COUNTY
LINE. POWERLINES, DOWNED TREES, DEBRIS, AND HOMES
DESTROYED NEAR P AND NICHOLS ROAD...ALSO ALONG AA
HIGHWAY. POSSIBLE TORNADO DAMAGE
1109 PM HAIL GRAVOIS MILLS 38.31N 92.83W
03/12/2006 E1.75 INCH MORGAN MO AMATEUR RADIO
GOLF BALL HAIL
1110 PM TORNADO ROGERSVILLE 37.12N 93.06W
03/12/2006 WEBSTER MO AMATEUR RADIO
NEAR 223 AND FR 94...HOME DEBRIS IN BACK YARD. POSSIBLE
TORNADO DAMAGE
1110 PM FUNNEL CLOUD ROGERSVILLE 37.12N 93.06W
03/12/2006 WEBSTER MO AMATEUR RADIO
ROTATING FUNNEL CLOUD REPORTED FROM ROGERSVILLE TO
FORDLAND
1110 PM TORNADO BILLINGS 37.07N 93.55W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
TREES DOWN AND HOUSING DEBRIS...ALONG 160 FROM
MARIONVILLE TO BILLINGS. POSSIBLE TORNADO DAMAGE
1111 PM TORNADO ROGERSVILLE 37.12N 93.06W
03/12/2006 WEBSTER MO AMATEUR RADIO
ALONG FARM ROAD 189 AND HIGHWAY 60...DEBRIS FROM HOMES.
POSSIBLE TORNADO DAMAGE
1111 PM HAIL HOLLISTER 36.62N 93.22W
03/12/2006 E1.75 INCH TANEY MO TRAINED SPOTTER
1111 PM TORNADO SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
DAMAGE NEAR JAMES RIVER POWER PLANT. DEBRIS FROM HOMES.
POSSIBLE TORNADO DAMAGE.
1113 PM HAIL MARSHFIELD 37.34N 92.91W
03/12/2006 E1.00 INCH WEBSTER MO AMATEUR RADIO
1113 PM TORNADO SPRINGFIELD 37.20N 93.29W
03/12/2006 GREENE MO AMATEUR RADIO
ALONG 413 SOUTH OF HIGHWAY 60...NUMEROUS STRUCTURES
DAMAGED. POSSIBLE TORNADO DAMAGE
1113 PM TORNADO BILLINGS 37.07N 93.55W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
ALONG 413 SOUTH OF 60...NUMEROUS STRUCTURES DAMAGED.
POSSIBLE TORNADO DAMAGE.
1115 PM HAIL LIBERAL 37.56N 94.52W
03/12/2006 E0.25 INCH BARTON MO LAW ENFORCEMENT
1115 PM TSTM WND GST 2 N ASBURY 37.30N 94.61W
03/12/2006 E60.00 MPH JASPER MO AMATEUR RADIO
1115 PM TORNADO MARSHFIELD 37.34N 92.91W
03/12/2006 WEBSTER MO AMATEUR RADIO
NEAR CASS ROAD AND 38 JUST EAST OF MARSHFIELD...ALONG THE
WEBSTER/WRIGHT COUNTY LINE. SEVERAL HOMES
DESTROYED...TRAILER HOMES DESTROYED. POSSIBLE TORNADO
DAMAGE
1115 PM HAIL BAXTER SPRINGS 37.02N 94.74W
03/12/2006 E1.00 INCH CHEROKEE KS PUBLIC
1116 PM TORNADO FORDLAND 37.16N 92.94W
03/12/2006 WEBSTER MO AMATEUR RADIO
TRANSFORMER FLASHES NEAR HIGHWAYS B AND KK BETWEEN
FORDLAND AND MARSHFIELD. POSSIBLE TORNADO.
1117 PM HAIL BRANSON 36.64N 93.22W
03/12/2006 E2.50 INCH TANEY MO AMATEUR RADIO
QUARTER TO TENNIS BALL SIZE HAIL IN BRANSON
1117 PM HAIL BRANSON 36.64N 93.22W
03/12/2006 E1.00 INCH TANEY MO AMATEUR RADIO
QUARTER SIZE HAIL AT F AND CC
1125 PM HAIL WEBB CITY 37.15N 94.48W
03/12/2006 E0.25 INCH JASPER MO LAW ENFORCEMENT
1131 PM HAIL 10 E NIANGUA 37.39N 92.65W
03/12/2006 E1.75 INCH WRIGHT MO TRAINED SPOTTER
GOLF BALL SIZE HAIL AND 60 MPH WINDS
1131 PM HAIL 10 E NIANGUA 37.39N 92.65W
03/12/2006 E1.75 INCH WRIGHT MO TRAINED SPOTTER
GOLF BALL SIZE HAIL AND WINDS UP TO 60 MPH
1133 PM TSTM WND DMG 2 S LINCOLN 38.36N 93.33W
03/12/2006 BENTON MO LAW ENFORCEMENT
STORAGE BIN BLOWN ACROSS HIGHAY 65.
1135 PM HAIL JOPLIN 37.08N 94.51W
03/12/2006 E1.75 INCH JASPER MO PUBLIC
1135 PM HAIL DUENWEG 37.08N 94.41W
03/12/2006 E1.75 INCH JASPER MO AMATEUR RADIO
1136 PM HAIL GROVESPRING 37.40N 92.61W
03/12/2006 E1.00 INCH WRIGHT MO AMATEUR RADIO
AT FF AND C...60 MPH WIND WAS MEASURED BY INSTRUMENT.
1138 PM TORNADO 9 N HARTVILLE 37.38N 92.51W
03/12/2006 WRIGHT MO AMATEUR RADIO
TORNADO REPORTED ON THE GROUND BY TRAINED SPOTTER
1139 PM TORNADO 2 N AURORA 37.00N 93.72W
03/12/2006 LAWRENCE MO AMATEUR RADIO
5 HOMES DESTROYED AND 2 MOBILE HOMES DESTROYED. POSSIBLE
TORNADO DAMAGE.
1142 PM TORNADO MARSHFIELD 37.34N 92.91W
03/12/2006 WEBSTER MO AMATEUR RADIO
POWERLINES AND POWER POLES DOWN EAST OF MARSHFIELD.
POSSIBLE TORNADO DAMAGE
1150 PM FUNNEL CLOUD 6 S LEBANON 37.59N 92.66W
03/12/2006 LACLEDE MO TRAINED SPOTTER
FUNNEL CLOUD 6 MILES SOUTH OF LEBANON
1150 PM TORNADO MARSHFIELD 37.34N 92.91W
03/12/2006 WEBSTER MO AMATEUR RADIO
NEAR HIGHWAY 38 IN MARSHFIELD...2 BARNS DESTROYED AND
TREES 2 FT. IN DIAMETER BLOWN OVER. POSSIBLE TORNADO
DAMAGE.
1200 AM HAIL NOBLE 36.75N 92.57W
03/13/2006 E1.75 INCH OZARK MO PUBLIC
1205 AM FUNNEL CLOUD GOODHOPE 36.91N 92.81W
03/13/2006 DOUGLAS MO TRAINED SPOTTER
WALL CLOUD REPORTED FROM GOODHOPE TO THORNFIELD
1205 AM FUNNEL CLOUD THEODOSIA 36.58N 92.68W
03/13/2006 OZARK MO TRAINED SPOTTER
WALL CLOUD WITH ROTATION REPORTED
1207 AM TORNADO COMPETITION 37.48N 92.43W
03/13/2006 LACLEDE MO EMERGENCY MNGR
TORNADO TOUCHED DOWN ALONG 0 HIGHWAY
1220 AM FUNNEL CLOUD 2 S FREISTATT 36.99N 93.90W
03/13/2006 LAWRENCE MO PUBLIC
FUNNEL CLOUD REPORTED AT HIGHWAY H AND I-44.
1225 AM HAIL 4 S ASH GROVE 37.26N 93.58W
03/13/2006 E0.88 INCH GREENE MO TRAINED SPOTTER
1230 AM HAIL 9 NE CAMDENTON 38.10N 92.63W
03/13/2006 E0.88 INCH CAMDEN MO LAW ENFORCEMENT
NICKEL HAIL NEAR HIGHWAYS 5 AND 7
1230 AM TORNADO BOIS DARC 37.26N 93.51W
03/13/2006 GREENE MO AMATEUR RADIO
ROOF GONE OFF HOUSE. CARPORT WALL KNOCKED OVER. POSSIBLE
TORNADO DAMAGE
1230 AM TSTM WND DMG 3 SW BILLINGS 37.04N 93.59W
03/13/2006 CHRISTIAN MO NWS EMPLOYEE
AT 413 SOUTH OF HIGHWAY 60...TELEPHONE POLES AND TREES
WERE REPORTED DOWNED. POSSIBLE TORNADO DAMAGE
1232 AM FUNNEL CLOUD 8 SW BUFFALO 37.56N 93.20W
03/13/2006 POLK MO EMERGENCY MNGR
WALL CLOUD REPORTED 8 TO 10 MILES SOUTHWEST OF BUFFALO
1238 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
HIGH VOLTAGE POWER POLES BROKEN IN HALF AT FULBRIGHT AND
CHESTNUT. POSSIBLE TORNADO DAMAGE
1239 AM FUNNEL CLOUD SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO NWS EMPLOYEE
FUNNEL CLOUD REPORTED NEAR THE NATIONAL WEATHER SERVICE
OFFICE
1239 AM HAIL SPRINGFIELD 37.20N 93.29W
03/13/2006 E1.75 INCH GREENE MO NWS EMPLOYEE
GOLF BALL SIZE HAIL REPORTED AT THE NATIONAL WEATHER
SERVICE OFFICE NEAR THE SPRINGFIELD-BRANSON REGIONAL
AIRPORT.
1244 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
DEBRIS REPORTED IN THE AIR AT KEARNEY AND KANSAS IN
SPRINGFIELD. POSSIBLE TORNADO DAMAGE
1245 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
TRANSFORMER POWER FLASHES AT BOONEVILLE AND CHESNUT
1245 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO TRAINED SPOTTER
POWER FLASES AT GOLDEN ROAD AND BATTLEFIELD ROAD.
POSSIBLE TORNADO DAMAGE
1248 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
TORNADO REPORTED ON THE GROUND BY HAM RADIO AT HIGHWAY 65
AND DIVISION
1250 AM TORNADO SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
TORNADO REPORTED ON THE GROUND AT 174 AND I-44...ONE MILE
WEST OF THIS AREA...TRACKING NORTHEAST AT 60 TO 70 MPH
0100 AM TORNADO 5 N SEYMOUR 37.22N 92.77W
03/13/2006 WEBSTER MO EMERGENCY MNGR
ON LONG P HIGHWAY...5 TO 6 MILES NORTH OF SEYMOUR JUST
WEST OF C HIGHWAY...POWER POLES DOWN AND CARS FLIPPED
OVER. SEVERAL HOUSES HAVE ALSO BEEN COMPLETELY DESTROYED.
REPORTS OF PEOPLE TRAPPED IN DEBRIS. POSSIBLE TORNADO
DAMAGE.
0100 AM FUNNEL CLOUD SPRINGFIELD 37.20N 93.29W
03/13/2006 GREENE MO AMATEUR RADIO
WALL CLOUD REPORTED NEAR JAMES RIVER FREEWAY AND HIGHWAY
65
0100 AM HAIL SPRINGFIELD 37.20N 93.29W
03/13/2006 E1.75 INCH GREENE MO TRAINED SPOTTER
GOLF BALL HAIL AT ROGERS AND NATIONAL IN SPRINGFIELD
0113 AM HAIL CONWAY 37.50N 92.82W
03/13/2006 E0.88 INCH LACLEDE MO EMERGENCY MNGR
0113 AM FUNNEL CLOUD MARSHFIELD 37.34N 92.91W
03/13/2006 WEBSTER MO AMATEUR RADIO
ROTATING WALL CLOUD REPORTED 4 MILES FROM MARSHFIELD
ALONG I-44 MILE MARKER 97
&&
IZZILocal storm report, Mar 13, 2:07 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TORNADO HOLLISTER 36.62N 93.22W
03/12/2006 TANEY MO LAW ENFORCEMENT
STRUCTURAL DAMAGE TO BUILDINGS. TREES AND POWERLINES
DOWN. NO KNONW INJURIES.
&&
IZZILocal storm report, Mar 13, 2:21 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TORNADO DUNCAN 37.28N 92.69W
03/12/2006 WRIGHT MO EMERGENCY MNGR
EXTENSIVE DAMAGE ACROSS EASTERN WEBSTER COUNTY. EM
REPORTS PATH BEING CUT THROUGH THE DEBRIS ON DRYCREEK RD
TO GET ACCESS TO AREAS ADDITIONAL DAMAGE AREAS. SEARCH
AND RESCUE OPERATIONS UNDERWAY...THERE ARE INJURIES...BUT
EXACT NUMBER UNKNOWN AT THIS TIME.
&&
IZZIThunderstorm Wind, Dent
- When
- March 13, 2:30 AM CST
- Where
- Dent County, 2 mi E of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.650, -91.517
Severe thunderstorm wind gusts blew a roof off of a large shed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Hawaii, March 13 to 14, 20067 deaths · 1 event
- Tornadoes in Missouri, March 13, 20066 injured · $2.7 million · F3 · 3 events
- Tornadoes in Missouri, March 13, 20061 injured · $800,000 · F3 · 2 events
- High Wind in Michigan, March 13 to 14, 20061 death · 2 injured · 52 kt wind · 12 events
- Strong Wind in Ohio, March 13, 20061 death · 1 event
- Tornado in Missouri, March 13, 20062 injured · F2 · 1 event
- Damaging Winds in Indiana, March 13, 2006$290,000 · 60 kt wind · 4 events
- Strong Wind in Illinois, March 13, 20065 injured · $35,000 · 2 events
- Strong Wind in Wisconsin, March 13, 2006$65,000 · 12 events
- Hail and Damaging Wind in Kentucky, March 13, 2006$75,000 · 2.75 in hail · 9 events
- Tornado in Alabama, March 13, 2006$34,000 · F1 · 1 event
- Flash Flooding in Wisconsin, March 13, 2006$60,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494161.